Skip to main content

Stability conditions, Donaldson-Thomas invariants and cluster varieties

Searching for OpenAIRE data...

Publications

Stability conditions and cluster varieties from quivers of type A

Author(s): Dylan G.L. Allegretti
Published in: Advances in Mathematics, Issue 337, 2018, Page(s) 260-293, ISSN 0001-8708
DOI: 10.1016/j.aim.2018.08.017

Voros symbols as cluster coordinates

Author(s): Dylan G. L. Allegretti
Published in: Journal of Topology, Issue 12/4, 2019, Page(s) 1031-1068, ISSN 1753-8416
DOI: 10.1112/topo.12106

A Riemann–Hilbert problem for uncoupled BPS structures

Author(s): Anna Barbieri
Published in: manuscripta mathematica, Issue 162/1-2, 2020, Page(s) 1-21, ISSN 0025-2611
DOI: 10.1007/s00229-019-01115-y

Riemann–Hilbert problems from Donaldson–Thomas theory

Author(s): Tom Bridgeland
Published in: Inventiones mathematicae, Issue 216/1, 2019, Page(s) 69-124, ISSN 0020-9910
DOI: 10.1007/s00222-018-0843-8

Categorified canonical bases and framed BPS states

Author(s): Dylan G. L. Allegretti
Published in: Selecta Mathematica, Issue 25/5, 2019, ISSN 1022-1824
DOI: 10.1007/s00029-019-0518-3

The monodromy of meromorphic projective structures

Author(s): Dylan G.L. Allegretti and Tom Bridgeland
Published in: 2018

Riemann-Hilbert problems for the resolved conifold

Author(s): Tom Bridgeland
Published in: 2017

A quantized Riemann-Hilbert problem in Donaldson-Thomas theory

Author(s): Anna Barbieri, Tom Bridgeland, Jacopo Stoppa
Published in: 2019

Geometry from Donaldson-Thomas invariants

Author(s): Tom Bridgeland
Published in: 2019

Stability conditions, cluster varieties, and Riemann-Hilbert problems from surfaces

Author(s): Dylan Allegretti
Published in: 2019